Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 9389768, 11 pages
Research Article

Common Fixed Points of Four Maps Satisfying -Contraction on -Metric Spaces

1Department of Mathematics and Statistics, International Islamic University, H-10, Islamabad, Pakistan
2Department of Mathematics and Physics, Hebei University of Architecture, Zhangjiakou 075024, China
3School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 10001, China
4Department of Mathematics, Gomal University D. I. Khan, Khyber Pakhtunkhwa 29050, Pakistan

Correspondence should be addressed to Ma Zhenhua; moc.361@1891_auhgnehzam

Received 16 October 2017; Accepted 7 December 2017; Published 28 December 2017

Academic Editor: Ahmad S. Al-Rawashdeh

Copyright © 2017 Muhammad Nazam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Nazam, Ma Zhenhua, Sami Ullah Khan, and Muhammad Arshad, “Common Fixed Points of Four Maps Satisfying -Contraction on -Metric Spaces,” Journal of Function Spaces, vol. 2017, Article ID 9389768, 11 pages, 2017.